Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

All 3-manifolds imbed in 5-space


Author: C. T. C. Wall
Journal: Bull. Amer. Math. Soc. 71 (1965), 564-567
DOI: https://doi.org/10.1090/S0002-9904-1965-11332-5
MathSciNet review: 0175139
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the structure and applications of the Steenrod algebra, Comment Math. Helv. 32 (1958), 180-214. MR 96219
  • 2. A. Haefliger and M. W. Hirsch, On the existence and classification of differentiable embeddings, Topology 2 (1963), 129-135. MR 149494
  • 3. M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 119214
  • 4. M. W. Hirsch, On imbedding differentiable manifolds in Euclidean space, Ann. Of Math. (2) 73 (1961), 566-571. MR 124915
  • 5. M. W. Hirsch, The imbedding of bounding manifolds in Euclidean space, Ann. of Math. (2) 74 (1961), 494-497. MR 133136
  • 6. M. C. Irwin, Combinatorial embeddings of manifolds, Bull. Amer. Math. Soc.68 (1962), 25-27. MR 148041
  • 7. M. A. Kervaire, An interpretation of G. Whitehead's generalisation of the Hopf invariant, Ann. of Math. (2) 69 (1959), 345-364. MR 102809
  • 8. M. A. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math.(2) 77 (1963), 504-537. MR 148075
  • 9. A. Liulevicius, A theorem in homological algebra, and stable homotopy of projective space, Trans. Amer. Math. Soc. 109 (1963), 540-552. MR 156346
  • 10. W. S. Massey and F. P. Peterson, On the dual Stiefel-Whitney classes of a manifold, Bol. Soc. Mat. Mexicana 8 (1963), 1-13. MR 163325
  • 11. S. Smale, On gradient dynamical systems, Ann. of Math. (2) 74 (1961), 199-206. MR 133139
  • 12. S. Smale, Generalised Poincaré's conjecture in dimensions greater than four, Ann. of Math. (2) 74 (1961), 391-406. MR 137124
  • 13. R. Thorn, Quelques propriétés globales des variétés différentiables, Comment Math. Helv. 28 (1954), 17-86. MR 61823
  • 14. C. T. C. Wall, Differential topology. IV. Theory of handle decompositions, Mimeographed, Cambridge, 1964.
  • 15. A. H. Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960), 503-528. MR 125588


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11332-5

American Mathematical Society